Double Yangian and the universal R-matrix

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)169-221
JournalJapanese Journal of Mathematics
Early online date28 Dec 2019
Publication statusPublished - 1 Feb 2020

Bibliographical note

© The Mathematical Society of Japan and Springer Japan KK, part of Springer Nature 2019. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Cite this